Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4285
Title: A Note on Fixed Fuzzy Points for Fuzzy Mappings
Authors: Estruch, Vicente D.
Vidal, Anna
Keywords: Fixed pointfuzzy mappingintuitionistic fuzzy set
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Vicente D. Estruch and Anna Vidal, "A Note on Fixed Fuzzy Points for Fuzzy Mappings", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.2, pp. 39–45.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2001) suppl.2
Abstract: 
We prove a fixed fuzzy point theorem for fuzzy contraction
mappings (in the S. Heilpern’s sense) over a complete metric
space, and as a consequence we obtain a fixed point theorem in
the context of intuitionistic fuzzy sets.
Type: Article
URI: http://hdl.handle.net/10077/4285
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s2

Files in This Item:
File Description SizeFormat
05-estruchvidal.pdf86.44 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 20

1,094
checked on Apr 1, 2020

Download(s) 10

2,151
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.